The singularity of orbital measures on compact Lie groups.

Título inglés The singularity of orbital measures on compact Lie groups.
Título español La singularidad de las medidas orbitales sobre grupos de Lie compactos.
Autor/es Hare, Kathryn E. ; Yee, Wai Ling
Organización Dep. Pure Math. Univ. Waterloo, Waterloo (Ontario), Canadá;Dep. Math. Massachusetts Inst. Technol., Cambridge (Massachusetts), Estados Unidos
Revista 0213-2230
Publicación 2004, 20(2): 517-530, 9 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés We find the minimal real number k such that the kth power of the Fourier transform of any continuous, orbital measure on a classical, compact Lie group belongs to l2. This results from an investigation of the pointwise behaviour of characters on these groups. An application is given to the study of Lp-improving measures.
Clasificación UNESCO 120213
Palabras clave español Medidas ; Transformada de Fourier ; Grupos de Lie ; Análisis armónico abstracto
Código MathReviews MR2073130
Código Z-Math Zbl 1052.43011
Icono pdf Acceso al artículo completo